# SDR VNAA2014032300014

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 23,785 hours, 240,006 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ANTI-ICE DUCT MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THERMAL SWITCHES IN LT INBD L/E DUE TO ERRATIC CONTINUITY AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
